# SDR SWAA2022082639278

- Difficulty date: August 6, 2022
- Submitted: August 26, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY LBL23 BS500A+2; BS500A+10. / [01] REMOVED CORROSION ON FWD CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 23 BS 500A+2DIMENSIONS L=1' W= 0.750 DEPTH:0.010' IAW SRM 51-10-02 PARAGRAPH 15 ; EVALUATED REWORKED AREA ;ORIGINAL MATERIAL THICKNESS 0.040' REMAINING THICKNESS : 0.030' AND FOUND TO BE OUT LIMITS; ALLOWABLE DAMAGE IAW SRM 53-00-53-1A-2;TOOL USED CALIPER ATS2739 S/N A22004232 DUE 04/2023.;[02] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS OF FCB FLOOR TO SIDEWALL SUPPORT;LBL 23WL 156 ; IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2.;[03] :FABRICATED ; LOCATED AND DRILLED REPLACEMENT FLOOR TO SIDEWALL SUPPORT USING BAC1496-444#7075T62 LOT:1490548-1 IAW SRM 51-40-05-0G-0;; AND DWG 143A75001 ID:0001 REV: B. FABRICATED FLOOR TO SIDEWALL SUPPORT SPLICE REPAIR AT BTW B/S 480 TO BS 500 USING BAC1496-444#7075T62 LOT:1490548-1 IAW SRM 53-00-53-2R-6 AND SRM 51-40-05. APPLY CHEMICAL CONVERSION COATING AND PRIMER.
